# SDR AU981345

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 65240005
- Condition: Misinstalled
- Location: Aileron
- Component: 65240005
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AILERON HINGE BRACKET INCORRECTLY RE-FITTED FOLLOWING REPAIR.  PART TC:  9,382.
